# SDR DALA2018110516429

- Difficulty date: October 31, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 84,998 hours, 34,935 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1440-1470
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 0684, L/P 0808128) INITIAL INSPECTION: CORROSION ON STR S-29L FROM STA 1440 TO 1470 AT AFT CARGO COMPARTMENT (C2). SUMMARY OF NRC 0234; LEVEL CORROSION 2; STRINGER 29LH FROM BS:1430 TO BS: 1490 WAS FOUND WITH EXCESSIVE CORROSION; THEREFORE WAS REPAIRED PER ER/A 572683-14 REV. ORIGINAL.
